# SDR SWAA2023082392773

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,968 hours, 13,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN AFT CEILING PANEL INOP<[01] FOUND CONNECTOR DISCONNECTED AND TAPED. CONNECTED TO EMERGENCY BATTERY PACK CONNECTOR PER SIP & WDM 33-51-14.
